About the Boundedness of 3D Continuous-time Quadratic Systems

E. Zeraoulia
Univ. of Tebessa (12002), Algeria
e-mail: zeraoulia@mail.univ-tebessa.dz zelhadj12@yahoo.fr

J.C. Sprott
Univ. Wisconsin Madison, WI 53706, USA
e-mail: sprott@physics.wisc.edu


In this paper, we generalize all the existing results in the current literature for the upper bound of a general 3-D quadratic continuous-time system. In particular, we find large regions in the bifurcation parameters space of this system where it is bounded.

Ref: E. Zeraoulia and  J. C. Sprott, Nonlinear Oscillations 13, 515-521 (2010)

The complete paper is available in PDF format.

Return to Sprott's Books and Publications.